# SDR SWAA2017122818613

- Difficulty date: December 20, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 39,760 hours, 23,477 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 589354
- Part serial: 15012H091
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 COCKPIT WINDOW ARCED.  R & R THE WINDOW ASSY IAW MM.
